# SDR AALA20120505023

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 56,545 hours, 19,352 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED ON FLAP EXTENSION GETTING EICAS STATUS MESSAGE, TRAILING EDGE FLAPS DISAGREE AND TRAILING EDGE LIGHT.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INBOARD FLAP TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
